# SDR IXXA202512107083

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 105,659 hours, 20,347 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 849704
- Part serial: C924
- Condition: Inoperative
- Location: Zone 800
- Part time: 4,912 hours, 1,966 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"EMER DOOR" DESCRETE LIGHT COMES ON OCCASIONALY IN FLIGHT. NO EICAS MESSAGE DISPLAYED. PLACED ON DEFERRAL 68621 MINIMUM EQUIPMENT LIST ATI-52-71-01-01 CATEGORY C. DUE 18 DECEMBER 2025. SUPPLEMENTAL TO PREVIOUS REPORT IXXA20251207083 DATED 12/07/2025 AT KILN. ACCOMPLISHED WIRING DETAIL INSPECTION FROM A191 TO C191 THROUGH S219, A193 TO C193 THROUGH S199, A195 TO C195 THROUGH S218, A197 TO C197 THROUGH S198 IAW B767 AMM 20-60-03 AND IAI B767 SUPPLEMENTAL WDM 52-71-12. NO DEFECTS NOTED. REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONICS UNIT IAW B767 AMM 32-09-04. OPERATIONAL CHECK GOOD IAW B767 AMM 33-16-00. DEFERRAL 68621 CLEARED.
